# SDR UIEA2016051600294

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,368 hours, 5,631 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 289601882
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAVATORY MASK HOSE & BAG DAMAGE LOCATED AT CC1 RT 1EA, CC2 LT 1EA, 6U 2EA IAW AMM 35-21-34-002-032-001 REV 86 & AMM 35-21-34-402-301-001 REV 86.  REPLACED LAVATORY OXYGEN MASK LOCATED AT CC1 RT 1EA, CC2 LT 1EA, 6U 2EA & CS46A RT 1 EACH.
